A lifting theorem for locally convex subspaces of $L_0$

Volume 115 / 1995

R. G. Faber Studia Mathematica 115 (1995), 73-85 DOI: 10.4064/sm-115-1-73-85


We prove that for every closed locally convex subspace E of $L_0$ and for any continuous linear operator T from $L_0$ to $L_0/E$ there is a continuous linear operator S from $L_0$ to $L_0$ such that T = QS where Q is the quotient map from $L_0$ to $L_0/E$.


  • R. G. Faber

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image